Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 1-4
http://dx.doi.org/10.1155/S0161171288000018

Quadratic subfields on quartic extensions of local fields

Mathematics Department, University of Toronto, Ontario, Toronto M5S 1A1, Canada

Received 18 March 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joe Repka, “Quadratic subfields on quartic extensions of local fields,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 1-4, 1988. https://doi.org/10.1155/S0161171288000018.